×

zbMATH — the first resource for mathematics

Regularization of Ritz method on an example of polynomial approximation. (English. Russian original) Zbl 0268.65038
Math. Notes 7, 293-299 (1970); translation from Mat. Zametki 7, 483-493 (1970).
MSC:
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65J05 General theory of numerical analysis in abstract spaces
41A10 Approximation by polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. G. Mikhlin, Numerical Implementation of Variational Methods [in Russian] (1966). · Zbl 0148.36602
[2] A. N. Tikhonov, ?Stability of algorithms for solving degenerate systems of linear algebraic equations,? Zh. Vychislit. Matematiki i Matem. Fiziki,5, No. 4, 718-722 (1965).
[3] S. M. Nikol’skii, ?Inequalities for integral functions of finite degree and their application to the theory of differentiable functions of many variables,? Trudy Matem. In-ta AN SSSR,38, 244-278 (1951).
[4] M. G. Goluzin, Geometric Theory of Functions of the Complex Variable, [in Russian], Moscow (1966). · Zbl 0148.30603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.